Saltar al contenido principal
0
Carrito
0
Carrito

Ingredients for CVs Health Maximum Strength Severe Cold Liquid, 6 OZ



Cómo conseguirlo




Ingredientes

Active ingredients (in each 20 mL): acetaminophen 650 mg; dextromethorphan HBr 20 mg; guaifenesin 400 mg; phenylephrine HCl 10 mg.

Inactive ingredients: anhydrous citric acid, benzyl alcohol, edetate disodium, FD&C blue #1, FD&C red #40, flavor, glycerin, propylene glycol, purified water, sodium benzoate, sodium citrate, sorbitol solution, sucralose, triethyl citrate, xanthan gum.